# SDR UALA2013052303566

- Difficulty date: May 22, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 59,597 hours, 22,362 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412230424
- Part serial: 20
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO CAPTAIN`S SIDE RADAR DISPLAY, FIRST OFFICER`S SIDE OK.  REPLACED WEATHER TRANSCIEVER IAW MM. ALSO REPLACED WEATHER CONTROL PANEL.  FOUND LOOSE PARTS INSIDE CONTROL PANEL.  NEW  CONTROL PANEL CHECKED NORMAL AT GATE.  WEATHER PAINTS ON BOTH DISPLAYS.
